Univalence criteria and quasiconformal extensions

  • M. Çaǧlar
  • H. Orhan

Abstract

We establish more general conditions for the univalence of analytic functions in the open unit disk $U$. In addition, we obtain a refinement to the criterion of quasiconformal extension for the main result.
Published
25.08.2016
How to Cite
ÇaǧlarM., and OrhanH. “Univalence Criteria and Quasiconformal Extensions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 8, Aug. 2016, pp. 1147-51, http://umj.imath.kiev.ua/index.php/umj/article/view/1910.
Section
Short communications